# SDR 07FDEA04186

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,308 hours, 12,035 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part number: A55470131006
- Part serial: 376
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AT LEADING EDGE ACCESS PANEL NR 2 OF RUDDER INNER SKIN, HONEYCOMP CORE AND OUTER SKIN CRACKED AT ACCESS HOLE EDGES, MAX CRACK LENGTH = 75MM.  REPAIR PERFORMED BY WET-LAY-UP REPAIR AS PER TD/K4/S1/19611/2005/A, APPROVED BY EA 6-5542-82890 AND RAS/DAHAM/4019611/2005 ISSUE A.
